stop taking the drug! it is dangerous to take this drug if you don't need it. Particularly to take it to lose weight.
The itchy skin sounds like allergy reaction. Maybe thee formulation is not 'medical grade'.
You are lucky you are not having other symptoms.
After not taking it for 4 weeks would be best if you can get your Dr. to test your thyroid function (TSH, FT3, FT4 to make sure all is ok).
What mostly happened is you stalled thyroid function and you may have permantely damaged the gland.
T3 Cytomel is short lived - so you should go for tests 3 days after you stop taking it - to see where you are at in thyroid levels
Those websites do not tell people the permanent damage this drug does to people - and really.... the weight lose is NOT as correct for many.
Worst senerio here for many is - they used it to enhance weight loss - but in the full spectrum of things - killing off their natural thyroid function - they become hypothyroid and require proper thyroid medication for life. AND - the weight does - for many come back on - if not more than what they lost and require a whole change in diet to maintain everything.
I am sorry you didn't visit here prior to taking it. Many here would have tried to explain the horrible things that happen to others who chose this medication - other than - thyroid help.
On a best senerio thought - you could have just shocked the gland ( supressing it for a short time) and things could return to normal for you down the road.
I know, i feel stupid now! I have been off it since the end of august and its been nearly 4 weeks shall i wait a little longer before i have blood work done? besides, i dont feel comfortable telling my doctor what i've been taking.
No - you should call and schedule the labs now. I can imagine its hard to tell them what you did - but in the best interest of your health - you need to.
Make sure since you were on a direct T3 med - you "force" them to give a FREE T3 - FREE T4 and a TSH test. They normally do not take the Free testing for what ever reason - and they might say - you don't need that - but you really do.
After your labs are done - feel free to post them here. I think a better understanding will be available after those tests are done.
T3 is so dangerous to take like that especially in regards to damaging heart muscle.
Please do as everyone says and get your levels checked.
I am surprised you havent experienced thyroid storm...maybe because the Cytomel is so short lived but still..none the less, extremely dangerous and you are lucky you are here to post your posting.
Any news on this the exact same thing happened to me after taking liquid t3 to lose weight.
I have been experiencing many hypothyroid symptoms since starting.
I have started diffuse thinning as well all over my head.
All this started immediately after taking t3 I was 18 at the time.